# SDR QMLA2021102920055

- Difficulty date: October 16, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N544A
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 5,723 hours, 17,176 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,580 hours, 15,904 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Dented
- Location: Tailboom
- Part time: 5,723 hours, 17,176 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DAMAGE WAS NOTED TO THE TAIL BOOM LOWER FWD SKIN (PN: 350A23-0020.20) IN THE FORM OF MULTIPLE DENTS, AS WELL AS A DENT IN THE TAIL BOOM UPPER FWD SKIN (PN: 350A23-0020.21). THE LARGEST DENT IMPACTS BOTH THE LOWER FWD SKIN AND THE UPPER FWD SKIN AND WAS MEASURED TO BE APPROXIMATELY 4.0” X 3.30” AND 1.70” DEEP. THE ADDITIONAL DENTS ARE FOUND IN THE LOWER FWD SKIN WITH THE LARGEST DENT MEASURED TO BE APPROXIMATELY 1.0” X 0.50” AND 0.010” DEEP. THE WEARING PLATE (PN: 350A23-0020.40) IS DAMAGED IN THE FORM OF CORROSION, AND WILL BE REPLACED. THERE IS ALSO DAMAGE TO THE INSIDE SURFACE OF THE TAIL BOOM UPPER FWD SKIN IN THE FORM OF CHAFES OVER AN AREA MEASURING 5.0” X 0.375” WITH THE DEPTH OF THE CHAFES MEASURING 0.002” – 0.003”. THIS AIRCRAFT REMAIN OUT OF SERVICE AS OF THE DATE OF THIS REPORT.
